# SDR FDEA202508281560

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T31001076
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SURFACE OF OUTBOARD FLAP, AT 70" FROM OUTBOARD EDGE AND 8" FROM   TRAILING EDGE, LH WING. LOWER SURFACE OF OUTBOARD FLAP, AT 70" FROM OUTBOARD EDGE AND 8" FROM TRAILING   EDGE, LH WING WAS REPAIRED IAW B767 SRM 53-53-01-2R REPAIR 1, FIG. 201, SHEET 1-6, DETAIL   II, TABLE II, REV.92 APR 15/2025.
